Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 18
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
New upper bounds on sphere packings II

Henry Cohn

Geometry & Topology 6 (2002) 329–353

arXiv: math.MG/0110010

Abstract

We continue the study of the linear programming bounds for sphere packing introduced by Cohn and Elkies. We use theta series to give another proof of the principal theorem, and present some related results and conjectures.

Keywords
sphere packing, linear programming bounds, lattice, theta series, Laguerre polynomial, Bessel function
Mathematical Subject Classification 2000
Primary: 52C17, 52C07
Secondary: 33C10, 33C45
References
Forward citations
Publication
Received: 5 October 2001
Accepted: 25 May 2002
Published: 25 June 2002
Proposed: Robion Kirby
Seconded: Michael Freedman, Walter Neumann
Authors
Henry Cohn
Microsoft Research
One Microsoft Way
Redmond
Washington 98052-6399
USA
http://research.microsoft.com/~cohn/